# SDR 20001127SH015

- Difficulty date: November 27, 2000
- Submitted: November 27, 2000
- Operation: General aviation
- Aircraft: N7456P
- Make and model: Piper PA-24-250
- Aircraft serial: 242646
- Aircraft time: 6,342 hours
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Rivet
- Condition: Sheared
- Location: Wing Attach
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND SHEARED RIVETS AT BOTH REAR WING ATTACH FITTINGS AS FOLLOWS:  BS 136 RT SIDE, ALL RIVETS SHEARED THRU PLATE PN 23662-00, FITTING ASSY P/N 23663-00, DOUBLER P/N 23664-02.  EXTENSIVE MOVEMENT BETWEEN PLATE AND FITTING ASSY CAUSED ANGLE P/N 20554-16 TO SHEAR IN TWO.  LT SIDE MUCH THE SAME EXCEPT 2 RIVETS REMAINING, ANGLE HAS NOT COMPLETELY SHEARED THROUGH.  AIRFRAME TT 6,342 HRS.  (X)
